# SDR USAA2009011590076

- Difficulty date: January 14, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 28,192 hours, 10,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8288247 - FLT NR 1498 LAX-CLT - EMERGENCY EQUIPMENT - CIDS CAUTION LIGHT LOW DOOR ASSIST PRESSURE.  MX SERVICED L3 DOOR ASSIST BOTTLE PRESSURE TO PROPER LEVEL PER AIRBUS MM 52-22-00-03-814-002.
